American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32G15) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] Laura DeMarco. The conformal geometry of billiards. Bull. Amer. Math. Soc. 48 (2011) 33-52. MR 2738905.
Abstract, references, and article information
View Article: PDF

[2] Curtis T. McMullen. From dynamics on surfaces to rational points on curves. Bull. Amer. Math. Soc. 37 (2000) 119-140. MR 1713286.
Abstract, references, and article information
View Article: PDF

[3] Paul Schmutz Schaller. Geometry of Riemann surfaces based on closed geodesics. Bull. Amer. Math. Soc. 35 (1998) 193-214. MR 1609636.
Abstract, references, and article information
View Article: PDF

[4] Yukio Matsumoto and José María Montesinos-Amilibia. Pseudo-periodic homeomorphisms and degeneration of Riemann surfaces . Bull. Amer. Math. Soc. 30 (1994) 70-75. MR 1217354.
Abstract, references, and article information
View Article: PDF

[5] Samuel L. Krushkal. The Green function of Teichm\"uller spaces with applications . Bull. Amer. Math. Soc. 27 (1992) 143-147. MR 1142683.
Abstract, references, and article information
View Article: PDF

[6] Linda Keen and Caroline Series. Pleating coordinates for the Teichm\"uller space of a punctured torus . Bull. Amer. Math. Soc. 26 (1992) 141-146. MR 1110439.
Abstract, references, and article information
View Article: PDF

[7] Subhashis Nag. A period mapping in universal Teichm\"uller space . Bull. Amer. Math. Soc. 26 (1992) 280-287. MR 1121571.
Abstract, references, and article information
View Article: PDF

[8] Richard K. Skora. Splittings of surfaces. Bull. Amer. Math. Soc. 23 (1990) 85-90. MR 1031584.
Abstract, references, and article information
View Article: PDF

[9] Shigeyuki Morita. Characteristic classes of surface bundles. Bull. Amer. Math. Soc. 11 (1984) 386-388. MR 752805.
Abstract, references, and article information
View Article: PDF

[10] George Kempf. Inversion of Abelian integrals. Bull. Amer. Math. Soc. 6 (1982) 25-32. MR 634432.
Abstract, references, and article information
View Article: PDF

[11] Lipman Bers. Finite dimensional Teichmüller spaces and generalizations. Bull. Amer. Math. Soc. 5 (1981) 131-172. MR 621883.
Abstract, references, and article information
View Article: PDF

[12] Irwin Kra. Canonical mappings between Teichmüller spaces. Bull. Amer. Math. Soc. 4 (1981) 143-179. MR 598682.
Abstract, references, and article information
View Article: PDF

[13] Steven P. Kerckhoff. The Nielsen realization problem. Bull. Amer. Math. Soc. 2 (1980) 452-454. MR 561531.
Abstract, references, and article information
View Article: PDF

[14] Dennis A. Hejhal. Monodromy groups and Poincaré series. Bull. Amer. Math. Soc. 84 (1978) 339-376. MR 0492237.
Abstract, references, and article information
View Article: PDF

[15] Linda Keen. A rough fundamental domain for Teichmüller spaces. Bull. Amer. Math. Soc. 83 (1977) 1199-1226. MR 0454075.
Abstract, references, and article information
View Article: PDF

[16] William Abikoff. Augmented Teichmüller spaces. Bull. Amer. Math. Soc. 82 (1976) 333-334. MR 0432919.
Abstract, references, and article information
View Article: PDF

[17] John H. Hubbard and Howard Masur. On the existence and uniqueness of Strebel differentials. Bull. Amer. Math. Soc. 82 (1976) 77-79. MR 0393583.
Abstract, references, and article information
View Article: PDF

[18] Aaron Lebowitz. Some degenerations of a compact Riemann surface of genus 4. Bull. Amer. Math. Soc. 81 (1975) 495-499. MR 0372253.
Abstract, references, and article information
View Article: PDF

[19] Richard Rochberg. Algebras of analytic functions on degenerating Riemann surfaces. Bull. Amer. Math. Soc. 81 (1975) 202-204. MR 0357822.
Abstract, references, and article information
View Article: PDF

[20] Lipman Bers. On spaces of Riemann surfaces with nodes. Bull. Amer. Math. Soc. 80 (1974) 1219-1222. MR 0361165.
Abstract, references, and article information
View Article: PDF

[21] Clifford J. Earle. On holomorphic families of pointed Riemann surfaces. Bull. Amer. Math. Soc. 79 (1973) 163-166. MR 0311898.
Abstract, references, and article information
View Article: PDF

[22] I. Kra and B. Maskit. Involutions on Kleinian groups. Bull. Amer. Math. Soc. 78 (1972) 801-805. MR 0301190.
Abstract, references, and article information
View Article: PDF


Results: 1 to 22 of 22 found      Go to page: 1